# SDR SWIA200413924

- Difficulty date: August 16, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 8,584 hours, 6,616 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AD FS 484.0 RBL 36 CRACKED. (ITEM FOUND AT C-CHECK INSPECTION.)    COMPLIED WITH MFG REO 601R-53-41-059.  REPAIR TO INTERCOSTALS FS 484 BL 27-00-36-00.
